Two dimensional Beltrami Michell equations for a mixture of two linear elastic solids and some applications using the Airy stress function

Muti S., Dokuz M. S.

International Journal of Solids and Structures, vol.59, pp.140-146, 2015 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 59
  • Publication Date: 2015
  • Journal Name: International Journal of Solids and Structures
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.140-146
  • Istanbul Technical University Affiliated: Yes